# SDR SWAA2019091036709

- Difficulty date: August 29, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 62,273 hours, 36,091 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 186A1401
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER COMPOSITE BULKHEAD HORIZONTAL STIFFENER CRACKED AT BS 663, RBL 7.  R&R STIFFENER IAW SRM.
